Banach Journal of Mathematical Analysis

The Banach Journal of Mathematical Analysis (BJMA) is a peer-reviewed electronic journal publishing papers of high quality on matrix analysis (MSC15), abstract harmonic analysis (MSC43), functional analysis (MSC46), operator theory (MSC47), and all modern related topics. BJMA publishes survey articles and original research papers numbering 15 or more pages that give major results with profound impact and significant implications and that develop new ideas. (Shorter papers in these fields should be submitted to the Annals of Functional Analysis.)

BJMA focuses on (but is not limited to) approximation theory, amenability, automatic continuity, Banach algebras, Banach modules, Banach spaces, classical mathematical analysis, convex functions, Fourier analysis, function spaces, functional calculi, Hardy spaces, abstract harmonic analysis, Hilbert spaces, homology of Banach algebras, linear operators, mathematical physics, noncommutative geometry, norm inequalities, normed aspects of functional equations, numerical range, operator algebras, operator inequalities, operator spaces, geometry of Banach spaces, representation theory, spectral theory, and topological algebras.

BJMA is published by Duke University Press on behalf of the Tusi Mathematical Research Group.

Top downloads over the last seven days

A survey of some recent inequalities for the norm and numerical radius of operators in Hilbert spacesSever S. DragomirVolume 1, Number 2 (2007)
On the Cauchy-Schwarz inequality and its reverse in semi-inner product C*-modulesDijana Ilisevic and Sanja VarosanecVolume 1, Number 1 (2007)
Pictures of $KK$ -theory for real $C^{*}$ -algebras and almost commuting matricesJeffrey L. Boersema, Terry A. Loring, and Efren RuizVolume 10, Number 1 (2016)
Linear maps between $\mathrm{C}^{*}$ -algebras preserving extreme points and strongly linear preserversMaría J. Burgos, Antonio C. Márquez-García, Antonio Morales-Campoy, and Antonio M. PeraltaVolume 10, Number 3 (2016)
Jordan weak amenability and orthogonal forms on JB$^*$-algebrasFatmah B. Jamjoom, Antonio M. Peralta, and Akhlaq A. SiddiquiVolume 9, Number 4 (2015)
  • ISSN: 1735-8787 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2007--
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/bjma

Featured bibliometrics

MR Citation Database MCQ (2015): 0.73
JCR (2015) Impact Factor: 0.800
JCR (2015) Five-year Impact Factor: 0.887
JCR (2015) Ranking: 93/312 (Mathematics); 128/254 (Applied Mathematics)
Eigenfactor: Banach Journal of Mathematical Analysis
SJR/SCImago Journal Rank (2015): 0.782

Indexed/Abstracted in: ISI Science Citation Index Expanded, MathSciNet, Scopus, zbMATH